## The 10<sup>th</sup> Meeting of the Eastern District Council

Date : 26 September 2017 (Tuesday)

Time : 2:30 p.m.

Venue : Eastern District Council Conference Room,

11/F, Eastern Law Courts Building, 29 Tai On Street, Sai Wan Ho,

Hong Kong

	<u>Agenda</u>	Estimated Discussion Time (p.m.)	
I.	Confirmation of minutes of the Ninth Eastern District Council Meeting	2:30 - 2:35	[ 5 minutes ]
II.	Permanent Secretary for Transport and Housing (Housing) to Meet Eastern District Council Members	2:35 - 3:35	( 60 minutes )
III.	Information Items	3:35 - 3:40	(5 minutes)
IV.	Financial Position of Eastern District Council Funds (EDC Paper No. 45/17)	3:40 - 3:50	(10 minutes)
V.	Report on the Tenth Meeting of District Facilities Management Committee (EDC Paper No. 46/17)		
VI.	Report on the Ninth Meeting of Culture, Leisure, Community Building and Services Committee (EDC Paper No. 47/17)		
VII.	Report on the Ninth Meeting of Traffic and Transport Committee (EDC Paper No. 48/17)		
VIII.	Report on the Tenth Meeting of Food, Environment and Hygiene Committee (EDC Paper No. 49/17)	- 3:50 - 4:10	(20 minutes)
IX.	Report on the Ninth Meeting of the Planning, Works and Housing Committee (EDC Paper No. 50/17)		
X.	Report on the Ninth Meeting of the Vetting Committee (EDC Paper No. 51/17)		
XI.	Report on the Ninth Meeting of Task Group on Festival Celebrations (EDC Paper No. 52/17)		

- XII. Report on the Seventh Meeting of the Task Group on Publicity about the Work of Eastern District Council (EDC Paper No. 53/17)
- XIII. Report on the 222<sup>nd</sup> Meeting of the Eastern District Management Committee (EDC Paper No. 54/17)
- XIV. Any Other Business
- XV. Date of the Next Meeting